Top answers from doctors based on your search:
Disclaimer

is heart palpitations a symptom of toxic multinodular goiter

A 55-year-old female asked:
Dr. Bennett Werner
43 years experience Cardiology
Perimenopausal: Sweating a typical symptom when one is entering the menopausal state. Low thyroid (goiter) doesn't cause this.
1
1 thank
Dr. Michael Fisher
31 years experience Dermatology
Night Sweats: Many women have night sweats when they go through menopause. Sometimes night sweats can be caused by a medical disorder. Infection, cancer, problems i ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old member asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Options: The "best" way will depend on your current clinical, and social circumstances. Your options include1) antithyroid pill to control the thyroid level, ... Read More
3
3 thanks
A 36-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
No: The excess thyroid hormone can cause anxiety and nervousness but depression is not commonly a symptom of hyperthyroidism.
A 49-year-old female asked:
Dr. Dai Takahashi
7 years experience Internal Medicine
Radiclopayhy?: it is extremely rare to have radiculopathy in that region only. I wonder if you have muscular spasm, worsened by laying flat for a long time during a ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Sandra Pinkham
52 years experience Holistic Medicine
Possibly: It is possible that cyano-cobalamine might be the cause of symptoms since it releases cyanide but methylcobalamine the preferred form, should not caus ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Jaiprakash Thakor Jairam
Specializes in Healthcare Professional
Assessment: Hi.Unlikely that a pill taken 2 weeks ago would produce symptoms now.Dont know what wondernut is but i would strongly suggest a medical evaluation ins ... Read More
1
1 comment
1
1 thank
A 28-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Most likely: not a symptom of ovulation. Certainly not considered an ovulation indicator.
1
1 thank
A 15-year-old male asked:
Dr. Ira Friedlander
41 years experience Cardiac Electrophysiology
We all experience: occasional palpitations which in general are not a health concern. If your EKG and examination are normal you most likely have nothing to worry about. ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Quang Nguyen
Specializes in Endocrinology
Check med: If you have graves' disease, you shouldn't be on l-thyroxine. That would be the wrong med for you unless you had surgery for the graves' or radioacti ... Read More
A 36-year-old member asked:
Dr. Louis Grenzer
54 years experience Cardiology
That is possible: Severe anemia can result from myelofibrosis and the anemia can result in your heart beating rapidly and more forcibly so the answer is yes.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month